MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SHIELDING HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ SHIELDING HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305924
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd safetyglide¿ shielding hypodermic needle contained a foreign object in the syringe.No serious injury, exposure, or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD SAFETYGLIDE¿ SHIELDING HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8057235
Report Number1213809-2018-00762
Device Sequence Number11378209
Product Code FMI
UDI-Device Identifier30382903059240
UDI-Public30382903059240
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2022
Device Catalogue Number305924
Device Lot Number7347873
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;